# SDR DALA2017012600647

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BHEC INSPECTION ON HORIZONTAL STABILIZER, RT UPPER REAR SPAR CAP CRACKED WAS FOUND.  THE SPAR CAP WAS REPLACED DWG SR09550030 REV D AND SRM 51-30-2 AND 51-30-5.
